# SDR CALA2025010701839

- Difficulty date: January 6, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N76265
- Make and model: Boeing 737824
- Aircraft serial: 31585FAL
- Aircraft time: 73,404 hours, 25,884 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK SLIDE PACK DOOR 1L. WAS CRACKED OPEN WHILE ARMED DISARMED SLIDE WAS NOT DEPLOYED REARMED SLIDE DISARMED SLIDE CYCLED DOOR NORMAL OPERATION NOTED.
